# SDR SIMA20210401002

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 32,954 hours, 28,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY FLASHLIGHT MISSING BATTERY AT AFT CABIN.  C/A-DEFERRED AFT CABIN EMERGENCY FLASHLIGHT PER MEL 25-32.  C/W MEL PROCEDURE.
